Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Methylphenidate & Citalopram for Vaginitis affect kidney?

I am visiting my family in Iowa and I won t be home in Texas until June 5th. I went to urgent care for what turned out to be vaginitis not yeast, not bacteria. I am 65 and I haven t had any problems like this in 16 years. From my a urine sample the physician s assistant said the lab saw a little blood, a little sugar, and a lot of white blood cells. I take Methylphenidate 20 mg. and Citalopram 20 mg. I also take Crestor 10 mg. Do any of these meds effect the kidneys? I drank a glass of wine last Thursday. But I don t mix alcohol with these meds.
Mon, 7 Aug 2017
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Nephrologist 's  Response
Dear Patient,

any of the drugs you cited hurt kidneys. What about your renal function? Can you report more data on this? Take care,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have a constant vaginal odor for the last number of years. its affecting my confidence and i feel can always get the smell off me. i am prone to yeast infections and kidney infections and get very raw ans sore in that area. i am pregnant at the moment and am v raw and itchy in that area and have recently noticed 2 spots on the lips of my vagina. im due to give birth in 4 weeks and am embarrassed about all the above. i also have strep B which means antibiotics when i go into labour in case baby gets same. would that infection cause an odor? hope u can help?

doctor1 MD

I am experiencing a lot of pain I thought was a bladder infection, then I thought I could be passing a kidney stone but now I think I have it pin pointed to my Gspot. I don t have any pain peeing, no oder, just pain in my Gspot that makes me feel as though I have to pee but I don t. Can you injure your Gspot?

doctor1 MD

Hi, I need some advice as I don t want to be examined due to anxiety. I have found a lump in my vaginal wall on the right side just near the opening, it s a hard lump which can sometimes move when I apply pressure. could this be a kidney stone as I have heard by doing research that a kidney stone can get lost in the body?

Recent questions on  Piperidines

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise

doctor1 MD

what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be

doctor1 MD

My daughter (age 6) started taking Metadate 10 mg 3 days ago. Last night on one occasion and twice today she told me that her hands hurt. She said they feel like they are pumping up and down inside and hurt . I read that this was a side effect and want to know if I should wait until morning to contact the Dr or if I should seek help tonight.

doctor1 MD

My sister said there was information on this site about side effects of different medications. I am particularly interested in side effects of the InVega Sustena injection 234 mg. once a month and Depakote (generic version) 500 mg. twice a day. But I would like the link so I can check out side effects other drugs. Thanks,

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...